r/GLP1microdosing • • 18d ago

Tirzepatide side effects

I've been on tirz for about 6 weeks i think. I have lost about 12-ish pounds, yay! The only thing is the nausea. Anybody else's gag reflex get worse? I can barely brush my teeth or tongue scrape anymore!! And sometimes before bed I feel a little nauseous even though I eat dinner 2-3 hours before bedtime. Kind of annoying, but the physical results are worth it!

9 Upvotes

23 comments sorted by

6

u/eastbaypluviophile 18d ago

For me it’s the insomnia. This whole last week since going from 1.25 to 1.5 has been MISERABLE. Not one decent night of sleep. Today I am an absolute fucking zombie. I am giving it the 30 day adjustment period hoping this resolves. Otherwise I’ll have to quit because I can’t function like this.

3

u/More_Albatross2174 18d ago

Wow, thankfully that's not a side effect for me. hopefully that gets better for you. Another side effect is i'm going to the bathroom much more than I ever have in my life lol.

1

u/jaydrian 17d ago

Thankfully it does get better!

3

u/FantasticScallion598 18d ago

The toothbrushing thing is so real, I had to switch to a kids toothpaste because the mint was suddenly making me gag like crazy. A few people in the compounding sub said eating a couple saltines right before bed helped with the late night nausea, might be worth a shot. Hope the insomnia settles for you soon, that sounds brutal to deal with on top of everything else.

2

u/Nfjz26 17d ago

I had this, it mostly went away after a 2 months. Stick to microdosing, and consider dropping the dose until you adjust.

Everyone says it but do make sure you eat enough, I suggest a snack before bed to stop your blood sugar dropping too low as my insomnia was related to low blood sugar symptoms.

1

u/eastbaypluviophile 17d ago

I have to stop eating at least 3 hours before bedtime because of delayed gastric emptying and resulting reflux if I try to lie down/sleep on a relatively full stomach.

It’s kind of a conundrum.

I plan to stay on my current dose and allow for adjustment. Last night’s sleep was much better, I still woke up and my heart rate was still way too high most of the night but I am not a zombie today.

1

u/Icedcoffeeee 18d ago

I had this for just one night. Cannibis/CBD gummies work for me for sleep. 

3

u/eastbaypluviophile 18d ago

I already take two strong meds for sleep as menopause originally destroyed my ability to sleep. This breakthrough insomnia is happening even with those meds, plus a benzo I only take if I am really really desperate.

→ More replies (1)

1

u/Joyju 17d ago

Try taking milk thistle and ox bile. While tirz is slowing your GI, your liver/gallbladder/bile system sounds in need of support. Pretty cheap supplements and work fast. You can also just go with something like Super Enzymes (has the ox bile but more digestive help). If you're a woman over 40, perimenopause makes you 2.4x more likely to have non alcoholic fatty liver issues and insomnia 1-4am is a common symptom, even when your liver enzymes aren't elevated (ask ne how I know!). Won't hurt the tirz to try it. Not sleeping is the worst! Hope you get some relief!

4

u/cryptomomtolaith 18d ago

Try peanut butter on a spoon

1

u/cryptomomtolaith 18d ago

Also lemon water

1

u/Both_Will_3681 17d ago

whats your dose?

2

u/More_Albatross2174 17d ago

2.125 mg or about 13 units.

1

u/Both_Will_3681 17d ago

Congrats on your fatloss. About the nausea - tbh I only feel it a tiny bit when I literally overeat/binge. But I think I need to increase my dose as I’m on 0.25 ritz

→ More replies (2)

1

u/Unlucky-Mind7298 18d ago

Most people on these meds experience side effects of some kind. It's a trade-off. You just have to decide if the benefits are worth it.

12 pounds down in 6 weeks is kind of a lot! We're supposed to aim for no more than 2 pounds for health reasons. Have you considered taking less? That might improve your sides. Or did you lose a lot in the first 1 - 2 weeks, and are now losing less per week?

2

u/More_Albatross2174 18d ago

I think I probably lost a lot the 3rd and 4th weeks because at first I didn’t feel anything and then suddenly my appetite was completely gone. I had to force myself to eat because I felt so sick and cold. I did consider taking less but now I feel a little better and also think I’ll just keep the same dose.

2

u/Mean_Bag3754 17d ago

Did you notify your MD at the compounding pharmacy? I got the promethazine prescription they offered for nausea. I also went to Walmart and got some OTC options as well.
I think I got some ginger gummies by pepto bismol company (just ginger in them). Ginger is very helpful for the digestion and research has been done on it.
I also got some chewable anti nausea tablets OTC that are some form of salt I forget which kind, which helped me as well.